# SDR YENA2025081400836

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 69,679 hours, 24,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION OVERHANG LOWER SURFACE BTW RIB 8 TO RIB 9 TRAILING EDGE AREA RH WING (CPCP RELATED); REF AEROMAN N/R 2025-458289, PERFORMED REPAIR OVERHANG LOWER SURFACE BTW RIB 8 TO RIB 9 TRAILING EDGE AREA RH WING IAW EC NO. A25-744-01 AND EA NO. 57-0087-25.
